We consider a quasilinear elliptic equation with right-hand side measure, which does not satisfy the usual coercivity assumption. We prove an existence result in the line of the Fredholm alternative. For this purpose we develop a variant of degree theory suited to this setting.

Colturato, M., Degiovanni, M., A Fredholm alternative for quasilinear elliptic equations with right hand side measure, <<ADVANCES IN NONLINEAR ANALYSIS>>, 2016; 5 (2): 177-203. [doi:10.1515/anona-2015-0142] [http://hdl.handle.net/10807/77646]

A Fredholm alternative for quasilinear elliptic equations with right hand side measure

Degiovanni, Marco
Ultimo
2016

Abstract

We consider a quasilinear elliptic equation with right-hand side measure, which does not satisfy the usual coercivity assumption. We prove an existence result in the line of the Fredholm alternative. For this purpose we develop a variant of degree theory suited to this setting.
Inglese
Colturato, M., Degiovanni, M., A Fredholm alternative for quasilinear elliptic equations with right hand side measure, <<ADVANCES IN NONLINEAR ANALYSIS>>, 2016; 5 (2): 177-203. [doi:10.1515/anona-2015-0142] [http://hdl.handle.net/10807/77646]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/77646
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact